# SDR CA970609026

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A103TCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Below Spec
- Location: Prop
- Part time: 13,668 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE PROPELLER BLADE BELOW MINIMUM WIDTH AT STATION 33" FOR 67" DIAMETER.
